# SDR 2007UALA01776

- Difficulty date: June 2, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 38,833 hours, 13,751 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS NUMEROUS CORRODED FASTENERS ON FRAME CLEATS, STRINGERS, STRINGER CLIPS AND SKIN DOUBLERS, FROM FRAME 24 TO FRAME 35 BETWEEN STR 38L AND 38R.  REPLACED A TOTAL OF 1290 RIVETS.
